
Ibulife Oral Suspension
Manufacturer
ABL Lifecare Pvt Ltd
Salt Composition
Ibuprofen (100mg) + Paracetamol (162.5mg)
Key Information
Short Description
Ibulife Oral Suspension is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and inflammation in infants and children.
Dosage Form
Oral Suspension
Introduction
Ibulife Oral Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation. To make the most of this medicine, adhere to the prescribed dose, time, and way while giving it to your child. Give it to your child orally, preferably after meals, as this will prevent the chance of developing an upset stomach.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Ibulife Oral Suspension is to be taken with food.
Safety Information
Side Effects
No common side effects listed
Alcohol Warning
It is unsafe to consume alcohol with Ibulife Oral Suspension.
Breastfeeding Warning
Ibulife Oral Suspension is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Ibulife Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Ibulife Oral Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.
Quick Tips
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Ibulife Oral Suspension does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Flexon Suspension

Ibugesic Plus Suspension Strawberry

Ibugesic Plus Suspension Orange

Ibugesic Plus Suspension Orange

Flexon Suspension

Combiflam Suspension

Ibusin Oral Suspension

GLITMOL IB Oral Suspension

Cinepar Kid Lite Oral Suspension
